# SDR SIMA20160702003

- Difficulty date: July 2, 2016
- Submitted: July 5, 2016
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 31,536 hours, 27,223 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070005120
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY FLASHLIGHT BASE DAMAGED.  R & R AFT EMERGENCY FLASHLIGHT BASE IAW AMM 33-50-16, ETN-EM-33-034.  OPC GOOD.
